PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 68 | 2 |
Tytuł artykułu

Renormings of \(c_0\) and the minimal displacement problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to show that for every Banach space \((X, \|\cdot\|)\) containing asymptotically isometric copy of the space \(c_0\) there is a bounded, closed and convex set \(C \subset X\) with the Chebyshev radius \(r(C) = 1\) such that for every \(k \geq 1 \) there exists a \(k\)-contractive mapping \(T : C \to C\) with \(\| x - Tx \| > 1 − 1/k\) for any \(x \in C\).
Słowa kluczowe
EN
 
Rocznik
Tom
68
Numer
2
Opis fizyczny
Daty
wydano
2014
online
2015-05-23
Twórcy
Bibliografia
  • Bolibok, K., The minimal displacement problem in the space \(l_1\), Cent. Eur. J. Math. 10 (2012), 2211–2214.
  • Bolibok, K., Constructions of lipschitzian mappings with non zero minimal displacement in spaces \(L_1 (0, 1)\) and \(L_2 (0, 1)\), Ann. Univ. Mariae Curie-Skłodowska Sec. A 50 (1996), 25–31.
  • Dowling, P. N., Lennard C. J., Turett, B., Reflexivity and the fixed point property for nonexpansive maps, J. Math. Anal. Appl. 200 (1996), 653–662.
  • Dowling, P. N., Lennard, C. J., Turett, B., Some fixed point results in \(l_1\) and \(c_0\), Nonlinear Anal. 39 (2000), 929–936.
  • Dowling, P. N., Lennard C. J., Turett , B., Asymptotically isometric copies of \(c_0\) in Banach spaces, J. Math. Anal. Appl. 219 (1998), 377–391.
  • Goebel, K., On the minimal displacement of points under lipschitzian mappings, Pacific J. Math. 45 (1973), 151–163.
  • Goebel, K., Concise Course on Fixed Point Theorems, Yokohama Publishers, Yokohama, 2002.
  • Goebel, K., Kirk, W. A., Topics in metric fixed point theory, Cambridge University Press, Cambridge, 1990.
  • Goebel, K., Marino, G., Muglia, L., Volpe, R., The retraction constant and minimal displacement characteristic of some Banach spaces, Nonlinear Anal. 67 (2007), 735– 744.
  • James, R. C., Uniformly non-square Banach spaces, Ann. of Math. 80 (1964), 542– 550.
  • Kirk, W. A., Sims, B. (Eds.), Handbook of Metric Fixed Point Theory, Kluwer Academic Publishers, Dordrecht, 2001.
  • Lin, P. K., Sternfeld, Y., Convex sets with the Lipschitz fixed point property are compact, Proc. Amer. Math. Soc. 93 (1985), 633–639.
  • Piasecki, Ł., Retracting a ball onto a sphere in some Banach spaces, Nonlinear Anal. 74 (2011), 396–399.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2014_68_2_85
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.